# SDR MASA2010113001366

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,357 hours, 36,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST PRESSURE IN DESCENT AT 22K, CABIN DOOR SEAL DOES NOT INFLATE.  MX CLEANED & LUBED SEAL, RAN ENGINES & OPS CHECKED.
